# SDR AALA2018070659015

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,560 hours, 30,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 25 ABC AND 24 ABC INOPERABLE. REPINNED WIRES AT CONNECTOR 7260VC PER AWM 33-51-07. OPS CHECKED GOOD.
